| Model Number |
RBY4C0835-A |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using a ruby coil and a non-penumbra microcatheter.During the procedure, while advancing the ruby coil through the microcatheter, the physician experienced resistance and decided to retract the ruby coil.However, upon retraction, it was noticed that the ruby coil had unintentionally detached inside the microcatheter.No additional information regarding the completion of the procedure was provided.There was no report of an adverse effect to the patient.